# SDR AALA2009030400545

- Difficulty date: March 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDQ    EMERGENCY PATH LIGHTS FROM ROWS 7 TO 29 INOPERATIVE. REPLACED BATTERY PACK FOR ROWS 7 TO 29 EMERGENCY PATH LIGHTS.
